The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1000 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 1, 1987, pp. 49–59
DOI: 10.4171/ZAA/228

Published online: 1987-02-28

Nichtlineare Evolutionsgleichungen für $q$-holomorphe Vektoren

Andreas Crodel

Initial value problems for evolution processes are considered in spaces of $q$-holomorphic vectors and theorems of the Cauchy–Kovalevskaja type are proved for these problems.

No keywords available for this article.

Crodel Andreas: Nichtlineare Evolutionsgleichungen für $q$-holomorphe Vektoren. Z. Anal. Anwend. 6 (1987), 49-59. doi: 10.4171/ZAA/228